# SDR AALA20000664

- Difficulty date: April 17, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N1403M
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11354
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Acm Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

DFW - FLT 1116 - ON TAKEOFF AT 4500, LEFT PACK FAILED AND WHITE SMOKE CAME OUT OF VENTS.  DECLARED EMERGENCY AND LANDED DFW WITHOUT INCIDENT.  (M)
